# SDR CA090317001

- Difficulty date: March 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,170 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8011 · Engine Starter
- Part: Case
- Part number: 149NLR
- Condition: Loose
- Location: Starter
- Part time: 208 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSP, THE RT ENGINE STARTER REAR CASE WAS FOUND LOOSE. THE STARTER WAS REPLACED.
